MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 16MM STEPPED GROWTH CON PLATES; PROSTHESIS, TRAUMA

ZIMMER BIOMET, INC. 16MM STEPPED GROWTH CON PLATES; PROSTHESIS, TRAUMA
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Product was returned with sterility barrier potentially compromised.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the outer box shows that the original shrink wrap is not present with a damaged carton.The damage to the carton is within acceptable limits per cosmetic requirements for inbound and outbound shipments.The product was received with the inner pouch opened likely by the customer.Complaint sample was evaluated and the reported event was confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported issue is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
16MM STEPPED GROWTH CON PLATES
Common Device Name
PROSTHESIS, TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11116201
Report Number0001825034-2021-00008
Device Sequence Number3608544
Product Code HRS
UDI-Device Identifier00880304500433
UDI-Public(01)00880304500433
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K093880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number24616
Device Lot Number142890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer03/26/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1